# SDR CA060406003

- Difficulty date: March 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,212 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: 9755501115
- Condition: Disconnected
- Location: Heat Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF THE CABIN HEATING DUCTS THE HOT AIR DUCT ASSEMBLY P/N 97-555011-15 ITEM NR 22 IN PICTURE NR 1 WAS FOUND DISCONNECTED AT THE AFT END.  2 DUCTS FURTHER FWD WERE FOUND CRACKED ALLOWING THEM TO MOVE FWD AND ALLOWING THIS DUCT TO DISCONNECT FROM ITEM NR 23.   ONCE THE DUCT HAD DISCONNECTED THE CABIN HEAT WAS FLOWING INTO THE FLOOR AND ONTO THE DE-ICE PRESSURE TUBE P/N 50-970101-143 ITEM 81 IN PICTURE NR 2.  THE HEAT ALLOWED A 15 INCH SECTION OF THE DE-ICE TUBE DEFORM AND COLLAPSE RESTRICTING THE AIRFLOW TO THE TAIL PART OF THE DE-ICE SYSTEM. IT IS UNCLEAR WHETHER OR NOT THE TAIL DE-ICE SYSTEM WAS SERVICEABLE.
